Cutaneous sarcoidosis in a patient with ulcerative colitis on infliximab

18Citations
Citations of this article
23Readers
Mendeley users who have this article in their library.

Abstract

The advance of anti-tumour necrosis factor (TNF) therapy had dramatically changed the treatment algorithm of inflammatory bowel disease (IBD). This had significantly improved the quality of life for patients with Crohn's disease (CD) and ulcerative colitis (UC).1 However, side-effects of anti-TNF treatment were unavoidable with paradoxical inflammation (for example leucocytoclastic vasculitis and psoriasis) being well-known phenomena of anti-TNF therapy.2 We report a case of infliximab induced cutaneous sarcoidosis in a patient with ulcerative colitis and review the literature. © 2012 .

Cite

CITATION STYLE

APA

Fok, K. C., Ng, W. W. S., Henderson, C. J. A., & Connor, S. J. (2012). Cutaneous sarcoidosis in a patient with ulcerative colitis on infliximab. Journal of Crohn’s and Colitis, 6(6), 708–712. https://doi.org/10.1016/j.crohns.2012.01.008

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free